# SDR AALA20170324002

- Difficulty date: March 23, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 93,868 hours, 14,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143T502143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FORWARD CARGO INTERCOSTAL CORRODED ON TOP FLANGE AROUND THE NUTPLATE AT FUSELAGE STATION 527 RBL11.  REMOVED AND REPLACED INTERCOSTAL BETWEEN FUSELAGE STATIONS 522 AND 544 IAW AARD 51-00-05-1 AND DRAWINGS 143T5010 AND 451T2601.
